# SDR SWAA2017101116980

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 19,640 hours, 8,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK MISSING.  INSTALLED HOOK PER EA.
